MathSciNet Relay Station
MathSciNet bibliographic data
MR1289299 (95h:32024) 32H15 (32D05)
Fu, Siqi On completeness of invariant metrics of Reinhardt domains. Arch. Math. (Basel) 63 (1994), no. 2, 166–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement